# SDR HEEA062981

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010107103
- Condition: Peeling
- Location: Main Rotor
- Part time: 1,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING  HAS BLUE EPOXY PEELING.
